# SDR HEEA955360

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22425
- Make and model: Bell 206L-1
- Aircraft serial: 45743
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOESN'T REPLY. FOUND UNIT DOES NOT TRANSMIT OR RECEIVE.  REPLACED OPEN RESISTOR R429 AND BAD DIODE CR404.  REPAIRED RECEIVER PROBLEM.  REPLACED CAVITY TUBE V101 DUE TO NO POWER OUT.  REPAIRED.  ALIGNED RECEIVER TO SPECS.  REPLACED PHOTOCELL V301 DUE TO WEAK REPLYLIGHT.  BENCH CHECK GOOD.
